My question is after sexual intercourse with my man for 5 yrs. I always have like a cramping feeling afterwards sometimes it is very light and then other times Im cramped over in the fetal position like I was menstrating. If we do have sex after Im menstrating then the pain is a lot worse where I even have to put on the heating pad! Can you Please explain what the pain has to do with cause Im really concerned. Im not sure should I go see a doctor about this issue?
My best guess given your symptoms is that you may have endometriosis. Prostaglandins cause cramping and discomfort with menses, there are also prostaglandins in semen. (prostaglandins are similar to hormones). You can alleviate pain caused by prostaglandins by taking ibuprofen or Aleve. You might try taking 600mg of ibuprofen, or one-two tablets of Aleve about 1/2 hour before intercourse (how romantic!) and see if it improves the situation. Alternatively, you could try using condoms. Anti-inflammatories like motrin and Aleve also work well for period pain. I suspect endometriosis in your case since not everyone cramps after intercourse or with their periods. If the anti-inflammatories are not helping, it would be a good idea to get a thorough check up with your doctor, and ask about his/her thoughts on endometriosis,
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.